# SDR G1IA2018022000001

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N362FW
- Make and model: Lear 35A
- Aircraft serial: 35362
- Aircraft time: 17,110 hours, 13,297 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 37702810
- Part serial: 8021033
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS "PASSING 5000' ON APPROACH THE L ENGINE FIRE WARNING LIGHT ILLUMINATED AND WENT OUT. THIS REPEATED FOUR TIMES IN THE NEXT 2 MINUTES. THE POWER WAS IMMEDIATELY RETURNED TO IDLE ON THE FIRST OCCURRENCE. THAT CHANGE APPEARED TO HAVE NO EFFECT. MAINTENANCE INSPECTED ENGINE AND FIRE DETECT SYSTEM WIRING AND ELEMENTS. CHECKED RESISTANCE OF LT FIRE DETECTION HOT SECTION, FIREWALL AND GEARBOX ELEMENTS, ALL WITHIN LIMITS. PERFORMED INSULATION RESISTANCE CHECKS WITH NO DEFECTS NOTED. REPLACED LT FIRE DETECTION CONTROL BOX. GROUND  TEST AND OPERATIONAL CHECK FLIGHT SATISFACTORY.
